Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 9, pp 997–1003 | Cite as

Existence and approximation of solutions to variational inclusions with accretive mappings in Banach spaces

  • Zhang Shi-sheng
Article
  • 28 Downloads

Abstract

The purpose of this paper is to study the existence and approximation problem of solutions for a class of variational inclusions with accretive mappings in Banach spaces. The results extend and improve some recent results.

Key words

variational inclusion accretive mapping Mann (Ishikawa) iterative sequence with errors 

CLC number

O177.91 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chang S S. The Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings[J].Comput Math Appl, 1999,37: 17–24.zbMATHCrossRefGoogle Scholar
  2. [2]
    Hassouni A, Moudafi A. A perturbed algorithms for variational inclusions[J].J Math Anal Appl, 1994,185: 706–721.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Ding X P. Perturbed proximal point algorithms for generalized quasi-variational inclusions[J].J Math Anal Appl, 1997,210: 88–101.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Ding X P. Generalized strongly nonlinear quasi-variational inequalities[J].J Math Anal Appl, 1993,173: 577–587.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Chang S S. Set-valued variational inclusions in Banach spaces[J].J Math Anal Appl, 2000,248: 438–454.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Chang S S, Cho Y J, Lee B S, et al. Generalized set-valued variational inclusions in Banach spaces[J].J Math Anal Appl, 2000,246: 409–422.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Chang S S. On Chidume's open questions and approximate solutions for multi-valued strongly accretive mapping equations in Banach spaces[J].J Math Anal Appl, 1997,216: 94–111.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Kazmi K R. Mann and Ishikawa type perturbed iterative algorithms for generalized quasi-variational inclusions[J].J Math Anal Appl, 1997,209: 572–584.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    Zeng L C. Iterative algorithms for finding approximate solutions for general strongly non-linear variational inequalities[J].J Math Anal Appl, 1994,187: 352–360.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    Noor M A. General variational inequalities[J].Appl Math Lett, 1998,1: 119–122.MathSciNetCrossRefGoogle Scholar
  11. [11]
    Noor M A. An iterative algorithm for variational inequalities[J].J Math Anal Appl, 1991,158: 446–455.MathSciNetCrossRefGoogle Scholar
  12. [12]
    Siddiqi A H, Ansari Q H. General strongly nonlinear variational inequalities[J].J Math Anal Appl, 1992,166: 386–392.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Siddiqi A H, Ansari Q H, Kazmi K R. On nonlinear variational inequalities[J].Indian J Pure Appl Math, 1994,25: 969–973.MathSciNetGoogle Scholar
  14. [14]
    Martin R H. A global existence theorem for autonomous differential equations in Banach spaces[J].Proc Amer Math Soc, 1970,26: 307–314.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    Liu L S. Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces[J].J Math Anal Appl, 1995,194: 114–125.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    Zhu L C. Iterative solution of nonlinear equations involvingm-accretive operators in Banach spaces [J].J Math Anal Appl, 1994,188: 410–415.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics All rights reserved 1980

Authors and Affiliations

  • Zhang Shi-sheng
    • 1
    • 2
  1. 1.Department of MathematicsYunnan Normal UniversityKunmingP R China
  2. 2.Department of MathematicsSichuan UniversityChengduP R China

Personalised recommendations